Conjugacy class lengths of metanilpotent groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 121-130
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1996__96__121_0,
author = {Casolo, Carlo and Dolfi, Silvio},
title = {Conjugacy class lengths of metanilpotent groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {121--130},
year = {1996},
publisher = {Seminario Matematico of the University of Padua},
volume = {96},
mrnumber = {1438293},
zbl = {0879.20011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1996__96__121_0/}
}
TY - JOUR AU - Casolo, Carlo AU - Dolfi, Silvio TI - Conjugacy class lengths of metanilpotent groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1996 SP - 121 EP - 130 VL - 96 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1996__96__121_0/ LA - en ID - RSMUP_1996__96__121_0 ER -
%0 Journal Article %A Casolo, Carlo %A Dolfi, Silvio %T Conjugacy class lengths of metanilpotent groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1996 %P 121-130 %V 96 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1996__96__121_0/ %G en %F RSMUP_1996__96__121_0
Casolo, Carlo; Dolfi, Silvio. Conjugacy class lengths of metanilpotent groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 121-130. http://geodesic.mathdoc.fr/item/RSMUP_1996__96__121_0/